Muscle cramps in ALL are usually the result of chemotherapy, dehydration due to poor diet, and due to electrolyte imbalance due to strain on kidney or liver due to chemo or due to poor dietary intake. ALL can cause bone and joint pain due to increased susceptibility to infection and bleed, and increased bone marrow activity in long bones. ALL directly does not cause muscle cramps, except as mentioned above. Bleeding and blood clots can at time hamper circulation and cause low blood and oxygen supply to muscles and thus cause cramps. However, other causes such as side effect of drugs, electrolyte imbalance, liver and kidney function, and deep vein thrombosis should be ruled out. Take care!
Well, muscle cramps are associated in ALL due to a few reasons such as dehydration, electrolyte imbalance, nutrient deficiencies and accumulation of byproducts of anaerobic metabolism, inter-substance bleeding, medication side effect etc.
Hope this information is helpful.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.